# SDR ASOA2015061913148

- Difficulty date: May 21, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT SIGN HAS CRACKED LENS.   REMOVED AND INSTALLED SERVICABLE EMERGENCY EXIT SIGN LENS FOR SERVICE DOOR IAW AMM'S 33-51-05-000-801-A01 AND 33-51-05-400-801-A01.
